Cross-Correlations of Linearly and Quadratically Related Geometric Sequences and GMW Sequences

Discrete Applied Mathematics, 46, no. 1, (1993) 1-20.

Andrew Klapper, 779A Anderson Hall, Dept. of Computer Science, University of Kentucky, Lexington, KY, 40506-0046, klapper at
Agnes Chan, Northeastern Univesity
Mark Goresky, Institute for Advanced Study

Abstract In this paper we study the cross-correlation function values of geometric sequences obtained from q-ary m-sequences whose underlying m-sequences are linearly or quadratically related. These values are determined by counting the points of intersection of pairs of hypeplanes or of hyperplanes and quadric hypersurfaces of a finite geometry. The results are applied to obtain the cross-correlations of m-sequences and GMW sequences with different primitive polynomials.